# SDR 07FDEA04521

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 16,152 hours, 8,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R53070088206
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK FROM FR 78 TO FR 73 RBL25 HAS 7 AREAS WITH CORROSION REMOVED AND REPLACED DAMAGED SEAT TRACK IAW 51-40-21.
